# SDR SWAA2024040962228

- Difficulty date: March 12, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 59,172 hours, 35,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 270 S10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS270 AND STR10R AT PASSENGER CABIN.  REPLACED TIE CLIP LOCATED BS 270 & STRINGER 10R AT PASSENGER CABIN. IAW B737-700 SRM 51-10-02 & DWG # 141A1110; SHEET 17 & REV -. ?SEE INDIVIDUAL SIGNOFFS BELOW?.
